# SDR SIMA20160318009

- Difficulty date: March 18, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 39,004 hours, 34,827 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SPAR NR 1 RIB 9, LOWER FLANGE CRACK AT FASTENER HOLE AREA.  ACCOMPLISHED REPAIR TO LT WING SPAR NR 1 RIB 9, LOWER FLANGE AT FASTENER HOLE AREA IAW ERS-EM-57MR-605.  SEE WIPS & TASK FOR DETAILS.
